# SDR SWAA2018090424802

- Difficulty date: August 18, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 31,852 hours, 19,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1007
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE DELAMINATED AT BS 907, STR 20L.  R&R FRAME ASSEMBLY PER EA.
